Cet article fait suite à “Relations among analytic functions I”, Ann. Inst. Fourier, 37, fasc. 1, [pp. 187-239]. On réduit à la semicontinuité des invariants locaux le problème de trouver des solutions
This is a sequel to “Relations among analytic functions I”, Ann. Inst. Fourier, 37, fasc. 1, [pp. 187-239]. We reduce to semicontinuity of local invariants the problem of finding
@article{AIF_1987__37_2_49_0, author = {Bierstone, Edward and Milman, P. D.}, title = {Relations among analytic functions. {II}}, journal = {Annales de l'Institut Fourier}, pages = {49--77}, publisher = {Institut Fourier}, address = {Grenoble}, volume = {37}, number = {2}, year = {1987}, doi = {10.5802/aif.1086}, mrnumber = {88g:32013b}, zbl = {0611.32003}, language = {en}, url = {https://numdam.org/articles/10.5802/aif.1086/} }
TY - JOUR AU - Bierstone, Edward AU - Milman, P. D. TI - Relations among analytic functions. II JO - Annales de l'Institut Fourier PY - 1987 SP - 49 EP - 77 VL - 37 IS - 2 PB - Institut Fourier PP - Grenoble UR - https://numdam.org/articles/10.5802/aif.1086/ DO - 10.5802/aif.1086 LA - en ID - AIF_1987__37_2_49_0 ER -
Bierstone, Edward; Milman, P. D. Relations among analytic functions. II. Annales de l'Institut Fourier, Tome 37 (1987) no. 2, pp. 49-77. doi : 10.5802/aif.1086. https://numdam.org/articles/10.5802/aif.1086/
Cité par Sources :